Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 7, NWS Huntsville, AL

April 11, 2013Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this flash flood warning at Apr 11, 2013, 5:01 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2013, 5:01 PM CDT (22:01 UTC)
Expired
Apr 11, 2013, 8:00 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WGUS54 KHUN 112201
FFWHUN
ALC071-089-095-120100-
/O.NEW.KHUN.FF.W.0007.130411T2201Z-130412T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
501 PM CDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
  EXTREME EASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 800 PM CDT
    
* AT 459 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS EASTERN MADISON...WESTERN JACKSON...AND NORTHERN 
  MARSHALL COUNTIES. UP TO AN INCH OF RAIN HAS FALLEN OVER THIS AREA 
  IN LESS THAN 30 MINUTES...AND AN ADDITIONAL HALF INCH TO AN INCH 
  OF RAINFALL IS POSSIBLE THROUGH 7 PM CDT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEW HOPE...NEW MARKET...GURLEY...SKYLINE...WOODVILLE...GRANT AND 
  PAINT ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL 
ACROSS FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3444 8617 3448 8645 3499 8643 3499 8609

$$

12
1 follow-up statement
952 
WGUS74 KHUN 120053
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
753 PM CDT THU APR 11 2013

ALC089-095-071-120102-
/O.EXP.KHUN.FF.W.0007.000000T0000Z-130412T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON AL-MARSHALL AL-MADISON AL-
753 PM CDT THU APR 11 2013

...THE FLASH FLOOD WARNING FOR WESTERN JACKSON...NORTHEASTERN 
MARSHALL AND EXTREME EASTERN MADISON COUNTIES WILL EXPIRE AT 800 PM 
CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 3444 8617 3448 8645 3499 8643 3499 8609

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 2:51 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 11, 2:51 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
251 PM CDT THU APR 11 2013

.DISCUSSION...
HAVE JUST ADDED A ROW COUNTIES TO THE TORNADO WATCH (JACKSON,
DEKALB, AND FRANKLIN TN) THAT HAD BEEN ISSUED EARLIER AND THE THREAT
IS STILL THERE FOR SEVERE WEATHER LATER THIS AFTERNOON AND EVENING
AS THIS SQUALL LINE MOVES EASTWARD. FURTHER WEST, LAUDERDALE,
COLBERT, AND FRANKLIN AL HAVE ALL BEEN REMOVED FROM THE WATCH GIVEN
THAT THE FRONT AND SQUALL LINE HAS MOVED OFF TO THE EAST OF THAT
AREA. ADDITIONAL INFORMATION ON THE ONGOING FORECAST.

A STACKED UPPER LEVEL TROUGH CURRENTLY OVER THE MIDWEST IS VERY
SLOWLY MOVING OFF TO THE NORTHEAST OVER THE EASTERN PORTIONS OF THE
UPPER MIDWEST. MEANWHILE, A HIGHLY SHEARED SHORTWAVE TROUGH IS
ROUNDING THE BASE OF THIS UPPER TROUGH MOVING ACROSS E TX/W LA. THE
MAIN FORECAST CHALLENGE WILL BE THE LINGERING SEVERE THREAT WITH A
SQUALL LINE MOVING ALONG A COLD FRONT ORIENTED NE TO SW ACROSS THE
OH, TN, AND MS RIVER VALLEYS. THE SECONDARY SHORTWAVE WILL ACTUALLY
ACT TO PUSH THE COLD FRONT FURTHER EAST AND CONTRIBUTE TO A SLIGHT
NEGATIVE TILT TO THE UPPER TROUGH.

ONGOING CONVECTION ALONG THE FRONT WILL CONTINUE TO MOVE EAST
THROUGH 00Z SPREADING SHOWERS AND THUNDERSTORMS ACROSS THE
SOUTHEAST. ELEVATED INSTABILITY IS PRESENT, AT LEAST INITIALLY WHICH
WOULD LIKELY MEAN MORE ELEVATED STORMS AS THE FRONT MOVES ACROSS THE
AREA UNTIL IT REACHES AN INSTABILITY AXIS/THETA-E RIDGE NEAR THE
INTERSTATE 65 CORRIDOR. RSA SOUNDINGS OVER THE PAST FEW HOURS HAVE
INDICATED THE PRESENCE OF A CAP NEAR THE 700 HPA LEVEL WHICH IS
LIKELY THE REASON STORMS HAVE NOT FIRED AHEAD OF THE SQUALL LINE AND
THE SQUALL LINE IS NOT AS STRONG OVER OUR AREA AS OF YET. WITH
INCREASED HEATING AND THE COLD FRONT/MID-LEVEL SHORTWAVE, THE CAP IS
EXPECTED TO BE BROKEN WITH STORMS CONTINUING THROUGH THE EVENING.
DID MAKE SOME ADJUSTMENTS TO THE FORECAST FOR THIS EVENING WITH A
GRADUAL GRADIENT THROUGH THE NIGHT MAINLY BEFORE MIDNIGHT. TRAILING
STRATIFORM BEHIND THE FRONT MAY BRING CONTINUED RAINFALL LONGER THAN
CURRENTLY FORECAST AND MAY MAKE SOME ADJUSTMENTS TO THAT PART OF THE
FORECAST. BEHIND THE FRONT/SQUALL LINE IS A STARK CONTRAST IN
TEMPERATURE COMPARED TO THE TEMPERATURES OVER THE PAST FEW DAYS. DRY
AND COOLER AIR WILL MEAN OVERNIGHT LOWS DROPPING INTO THE 40S WHILE
DEWPOINTS DROP DOWN QUICKLY. WIND SPEEDS SHOULD INCREASE AHEAD OF
AND BEHIND THE FRONT AT LEAST INITIALLY AND HAVE INCREASED BOTH
SUSTAINED AND GUSTS TONIGHT.

CLOUD COVER SHOULD DECREASE QUICKLY BEHIND THE TRAILING STRATIFORM
TONIGHT AND WIND SPEEDS COULD DECREASE SUBSTANTIALLY OVERNIGHT ONCE
THE CLOUD COVER CLEARS. THUS, HAVE ADDED PATCHY FOG TO THE FORECAST
MAINLY FOR THE 09-15Z. THE UPPER FLOW PATTERN THEN SHIFTS TO ZONAL
FLOW AS THE UPPER TROUGH MOVES OFF TO THE NORTH OVER THE SOUTHERN
PORTIONS OF EASTERN CANADA THROUGH SATURDAY EVENING. DUE TO THE
PREVAILING WESTERLIES SHIFTING TO THE NORTH, A RIDGE ATTEMPTS TO
BUILD NORTH ACROSS THE SOUTHEAST OVER THE COMING DAYS. THIS WILL
RESULT IN A GRADUAL SHIFT OF THE SFC HIGH PRESSURE SYSTEM FURTHER
EAST. SO, A COOL FRIDAY WITH DAYTIME HIGHS IN THE 60S AND SOMEWHAT
WARMER TEMPS ON SATURDAY ARE EXPECTED AS THE CENTER OF THE HIGH
PRESSURE SYSTEM MOVES JUST TO THE NORTH. ON SUNDAY, TEMPERATURES ARE
EXPECTED TO RISE INTO THE MID TO UPPER 70S BY AFTERNOON AS THE UPPER
FLOW PATTERN SHIFTS TO A BROAD RIDGE OVER THE SOUTHEAST. AN EMBEDDED
SOUTHWESTERLY FLOW MID-LEVEL SHORTWAVE TROUGH WILL PUSH A WEAK WARM
FRONT NORTHWARD FROM THE NORTH GULF COAST. THIS WILL BRING THE
POSSIBILITY OF SHOWERS AND THUNDERSTORMS ON SUNDAY EVENING INTO
MONDAY MORNING.

ONCE THIS WARM FRONT/SHORTWAVE MOVES ACROSS THE AREA, EXPECTING MUCH
OF THE SOUTHEAST TO BE A LITTLE MORE HUMID AND WARM THROUGHOUT THE
REST OF THE EXTENDED. ISOLATED AFTERNOON THUNDERSTORMS THEN LOOK
POSSIBLE ON TUESDAY AND WEDNESDAY WITH STEEP LAPSE RATES AND STRONG
DAYTIME HEATING CONTRIBUTING TO MODERATE INSTABILITY AND WEAK TO
MODERATE WIND SHEAR. THUS, HAVE RETAINED SCHC POPS FOR THOSE
PARTICULAR DAYS. THEN, THE MODEL SOLUTIONS DIVERGE SOMEWHAT AS A
BROAD CYCLONE TRAVERSES THE WEST COAST INTO THE PLAINS ON WEDNESDAY,
AND INTO THE SOUTHEAST ON THURSDAY. THIS COULD MEAN ANOTHER SFC COLD
FRONT AND SHOWERS AND THUNDERSTORMS.

SL.77

&&

.AVIATION...
/ISSUED 1238 PM CDT THU APR 11 2013/
FOR 18Z TAFS...
A LINE OF STORMS WAS MOVING ACROSS W ALABAMA/E MISSISSIPPI BORDER.
SOME INDICATIONS OF ISOL/SCT CONVECTION PRECEDING THE LINE WAS
EVIDENT ACROSS WESTERN ALABAMA. PRESENT FORECAST CONTINUES MOVING THE
LINE EASTWARD ACROSS THE TERMINALS THIS AFTERNOON. VARIABLE GUSTY
WINDS AND REDUCED CIGS/VIS ARE EXPECTED IN THE HEAVIER SHOWERS/
STORMS. THE COLD FRONT SHOULD BE EAST OF KMSL AROUND 11/2100Z...AND
KHSV AROUND 12/0000Z. POST FRONTAL SHOWERS SHOULD CONTINUE INTO THE
EVENING...BEFORE THE ACTIVITY ENDS LATE EVENING. VFR CONDITIONS ARE
EXPECTED AFTERWARD WITH GRADUAL CLEARING BY DAYBREAK FRI.

RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    46  68  42  70 /  60   0   0   0
SHOALS        44  67  42  71 /  30   0   0   0
VINEMONT      46  65  42  67 /  60   0   0   0
FAYETTEVILLE  44  65  41  66 /  70   0   0   0
ALBERTVILLE   47  66  42  68 /  80   0   0   0
FORT PAYNE    48  66  41  68 / 100   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 11, 1:10 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
110 PM CDT THU APR 11 2013

ALZ001>010-016-TNZ076-096-097-120200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
110 PM CDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ALONG AND AHEAD OF A SHARP COLD FRONT...A LINE OF STRONG TO
POTENTIALLY SEVERE THUNDERSTORMS WILL BECOME BETTER ORGANIZED THROUGH
THE DAY TODAY AS IT TRACKS ACROSS THE TENNESSEE VALLEY. THE PRIMARY
THREAT WILL BE DAMAGING WINDS UP TO 60 MPH. HOWEVER...A FEW STORMS
COULD PRODUCE HAIL UP TO 1 INCH. THERE IS A LOW POTENTIAL FOR
SHORT-LIVED TORNADOES...MAINLY THIS AFTERNOON. IN ADDITION...
PERSISTENT HEAVIER RAINFALL COULD RESULT IN LOCALIZED FLASH
FLOODING...ESPECIALLY IN LOW-LYING AND URBAN AREAS. ONE TO TWO INCHES
OF TOTAL RAINFALL THROUGH THE LATE EVENING IS EXPECTED.

REGARDING THE SEVERE POTENTIAL...TIMING OF THE HIGHEST IMPACTS IS
EXPECTED DURING THE EARLY AFTERNOON WEST OF I-65...AND INTO EARLY
THIS EVENING ALONG AND EAST OF I-65.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THERE IS THE CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY AS AN UPPER LEVEL SYSTEM TRACKS ALONG THE GULF COAST.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS ONGOING.

In the hours before

Special weather statement, Apr 11, 4:25 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
425 PM CDT THU APR 11 2013

TNZ076-096-097-112215-
MOORE TN-LINCOLN TN-FRANKLIN TN-
425 PM CDT THU APR 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR MOORE...EASTERN LINCOLN AND
FRANKLIN COUNTIES UNTIL 515 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LYNCHBURG
TO THE STATE LINE NEAR HAZEL GREEN...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...WINCHESTER...LYNCHBURG...DECHERD...ESTILL SPRINGS...
COWAN AND HUNTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3538 8626 3538 8625 3537 8627 3534 8624
      3535 8622 3533 8620 3536 8616 3534 8603
      3531 8600 3529 8592 3526 8589 3499 8604
      3499 8665 3536 8655 3536 8649 3533 8646
      3532 8642 3535 8641 3540 8626
TIME...MOT...LOC 2120Z 270DEG 26KT 3533 8642 3500 8655

BCC
Local storm report, Apr 11, 4:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
432 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             FAYETTEVILLE            35.15N 86.56W
04/11/2013  E0.25 INCH       LINCOLN            TN   EMERGENCY MNGR

            PEA SIZE HAIL WAS REPORTED

&&

KWEBER
Local storm report, Apr 11, 4:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
439 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             UNION GROVE             34.40N 86.45W
04/11/2013  E0.25 INCH       MARSHALL           AL   EMERGENCY MNGR

            PEA SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Apr 11, 4:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
441 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             6 ENE DECATUR           34.64N 86.89W
04/11/2013  E0.25 INCH       LIMESTONE          AL   EMERGENCY MNGR

            PEA SIZE HAIL

&&

KWEBER
Local storm report, Apr 11, 4:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
454 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     MADISON                 34.70N 86.75W
04/11/2013                   MADISON            AL   EMERGENCY MNGR

            A BUILDING AT MARSHALL SPACE FLIGHT CENTER REPORTED WIND
            DAMAGE.

&&

KWEBER
Local storm report, Apr 11, 4:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
457 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     5 SSE HUNTSVILLE        34.66N 86.57W
04/11/2013                   MADISON            AL   EMERGENCY MNGR

            DOWNED POWER POLES AT WHITSBURG AND LILY FLAG ROAD.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 12:14 PM CDTSpecial Weather StatementHUNLauderdale16 min
Apr 11, 3:08 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan37 min
Apr 11, 3:16 PM CDTSpecial Weather StatementHUNCullman44 min
Apr 11, 3:19 PM CDTTornado WarningHUNLawrence, Morgan26 min
Apr 11, 3:30 PM CDTSevere Thunderstorm WarningHUNCullman30 min
Apr 11, 3:39 PM CDTTornado WarningHUNLawrence, Limestone, Morgan36 min
Apr 11, 3:51 PM CDTFlash Flood WarningHUNLimestone3 hr
Apr 11, 4:00 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall45 min
Apr 11, 4:07 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan23 min
Apr 11, 4:11 PM CDTTornado WarningHUNLimestone, Madison34 min
Apr 11, 4:24 PM CDTSevere Thunderstorm WarningHUNJackson, Madison51 min
Apr 11, 4:52 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall38 min
Apr 11, 5:04 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson41 min
Apr 11, 5:36 PM CDTSpecial Weather StatementHUNDeKalb39 min
Apr 11, 6:16 PM CDTSpecial Weather StatementHUNDeKalb29 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.